# SDR UIEA2024080900811

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 218T11057
- Condition: Punctured
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1, ACCESS PANEL 432ET, PUNCTURE ON DUCT ON VALVE WING THERMAL ANTI ICE.( ENGINE 1, ACCESS PANEL 432ET, DUCT ON VALVE WING THERMAL ANTI ICE WAS REPLACED IAW AMM 30-11-02-404-012  /  REV 142 DATE 22 APR 24. NO FURTHER DEFECTS NOTED )
